Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Side effects of not taking hormone medication after hysterectomy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
User :   hello
Doctor :   how can i help you
User :   what are the side effects for a women who is not taking her hormone medication after she has had a hysterectomy
User :   and not for a while
User :   phsycological and physical
Doctor :   the hormone medications are important after the hysterectomy
User :   i understand, but she has not been taking her meds
User :   for quite some time
User :   what are the side effects
Doctor :   side effects are of low estrogen level like mood instability

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor